# SDR SWAA2022012489523

- Difficulty date: June 4, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NOTED ON AED MOP SILL (BS 947 - BS 987/ LBL 50 / WL 208). / REMOVED CORROSION ON AED MOPSILL BS 947-987 IN A 34.00' X 1.5' X 0.012'; ORIGINAL MAT THICKNESS 0.080'; REMAINING THICKNESS 0.068' FOUND TO BE OUT LIMITS; REMOVED AND REPLACED AED MOPSILL IAW SRM 53-70-15-1A-1; SRM 53-70-15-0I-1 AND SRM 51-40-02-0G-0
